# SDR CA981125076

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B-99
- Engine: Pwa PT6A27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Wire
- Condition: Broken
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BASE, UNABLE TO BRING GENERATOR ON-LINE.  MAINTENANCE FOUND BROKEN WIRE ON LEFT GENERATOR FAULT RELAY.  WIRING REPAIRED AND CHECKED SERVICEABLE.
